The Stacks Project


Bibliography item: Kawasaki

authorKawasaki, Takesi
titleOn arithmetic Macaulayfication of Noetherian rings
year2002
typearticle
urlhttp://dx.doi.org/10.1090/S0002-9947-01-02817-3
journalTrans. Amer. Math. Soc.
number1
volume354
pages123–149 (electronic)

BibTeX code

You can use the following code to cite this item yourself.

@article{Kawasaki,
  author = {Kawasaki, Takesi},
  title = {On arithmetic {M}acaulayfication of {N}oetherian rings},
  year = {2002},
  url = {http://dx.doi.org/10.1090/S0002-9947-01-02817-3},
  journal = {Trans. Amer. Math. Soc.},
  number = {1},
  volume = {354},
  pages = {123--149 (electronic)},
}